# SDR SWIA202053469

- Difficulty date: September 6, 2020
- Submitted: October 21, 2020
- Operation: Air carrier
- Aircraft: N922EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7822
- Aircraft time: 34,700 hours, 34,802 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Bs 513
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER WING PLANK HAS MINOR CHAFING DAMAGE FROM FUSELAGE FAIRING AT AT BOTH LBL 45 AND RBL 45 AT APPROXIMATELY FS 513.  C-CHECK RO 10/18/2020.  REPAIRED IAW REO.  NO MEASUREABLE WEIGHT CHANGES.  MAJOR REPAIR TASK CARD & FORM M337 COMPLETED AND ATTACHED.  REFER TO CONTINUE CARD FOR WORK PERFORMED.
